Translator Disclaimer
2018 Positive solutions for singular impulsive Dirichlet boundary value problems
Liang Bai, Juan J. Nieto
Topol. Methods Nonlinear Anal. 52(2): 561-584 (2018). DOI: 10.12775/TMNA.2018.017

Abstract

In this paper, a class of singular impulsive Dirichlet boundary value problems is considered. By using variational method and critical point theory, different parameter ranges are obtained to guarantee existence and multiplicity of positive classical solutions of the problem when nonlinearity exhibits different growths.

Citation

Download Citation

Liang Bai. Juan J. Nieto. "Positive solutions for singular impulsive Dirichlet boundary value problems." Topol. Methods Nonlinear Anal. 52 (2) 561 - 584, 2018. https://doi.org/10.12775/TMNA.2018.017

Information

Published: 2018
First available in Project Euclid: 6 November 2018

zbMATH: 07051680
MathSciNet: MR3915651
Digital Object Identifier: 10.12775/TMNA.2018.017

Rights: Copyright © 2018 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 2 • 2018
Back to Top